# SDR HNAA0100033

- Difficulty date: June 3, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N910HA
- Make and model: Dhav DHC8102
- Aircraft serial: 022
- Aircraft time: 40,840 hours, 47,432 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Controller
- Part number: 7003975901
- Part serial: 88120832
- Condition: Faulty
- Location: Cockpit
- Part time: 26,141 hours, 29,298 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM LGA, AUTO PILOT ENGAGED WITHOUT COMMAND.  AFTER CANCELLING AUTO PILOT REMAINS ILLUMINATED BOTH YAW DAMPER CARROTT AND HSI CARROTT REMAIN ON.  REMOVED AND REPLACED FGC CONTROLLER.
